Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new flow


Author: Dennis Sullivan
Journal: Bull. Amer. Math. Soc. 82 (1976), 331-332
MSC (1970): Primary 58F99; Secondary 57D30, 54H20
DOI: https://doi.org/10.1090/S0002-9904-1976-14047-5
MathSciNet review: 0402824
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [M] D. Montgomery, Pointwise periodic homeomorphisms, Amer. J. Math. 59 (1937), 118-120. MR 1507223
  • [E] D. Epstein, Periodic flows on three-manifolds, Ann. of Math. (2) 95 (1972), 66-82. MR 44 #5981. MR 288785
  • [EMS] R. Edwards, K. Millet and D. Sullivan, Foliations with all leaves compact, Topology (submitted). MR 438353
  • [S] D. Sullivan, A counterexample to the periodic orbit conjecture, Inst. Hautes Études Sci. Publ. Math. No. 46 (1976) (to appear). MR 501022
  • [Z] L. Zippin, Transformation groups, Lectures in Topology, Univ. of Michigan Press, Ann. Arbor, Mich., 1941. MR 3, 134. MR 5303

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F99, 57D30, 54H20

Retrieve articles in all journals with MSC (1970): 58F99, 57D30, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14047-5

American Mathematical Society